MathSciNet Relay Station
MathSciNet bibliographic data
MR942145 (89b:65187) 65L10 (65L60)
Gartland, Eugene C., Jr. An analysis of a uniformly convergent finite difference/finite element scheme for a model singular-perturbation problem. Math. Comp. 51 (1988), no. 183, 93–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement